How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Neurology
Satisfied Customers: 10771
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Neurology Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

Need to speak to someone regarding migraine associated

Customer Question

Need to speak to someone regarding migraine associated vertigo.
Submitted: 1 month ago.
Category: Neurology
Expert:  Dr. Rick, MD replied 1 month ago.

Hi. Dr Rick here. I completed an Internal medicine internship in NYC and have two decades of clinical experience. How can I assist you today?

Expert:  Dr. Rick, MD replied 1 month ago.

I, too, have suffered personally with migraines for many decades.....

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 1 month ago.
Hi dr rick, so I have migraine associated vertigo. It's been going on roughly 17 weeks. I'm on noritriptlyne and it seems to be helping as well as Valium. However whenever I get my monthly cycle I am having awful relapse of symptoms. Today I am having awful vertigo spells and just feel terrible. Do you have any insight of the correlation of these two issues. I finally felt like I was getting better and now I'm hit very hard with the vertigo and anxiety
Expert:  Dr. Rick, MD replied 1 month ago.

It is known that migraines, and migraine associated issues such as vertigo, can be exacerbated by menstrual cycles.

Unfortunately, there is not any better way to deal with these events.

One thing you might consider is going to a large University Medical Center ( I went to the Mayo Clinic for help with my severe migraines that were putting me in the hospital and out of the clinic/practice) and they were able to help me.

The nice thing about a teaching hospital is that at an institution like that you could be evaluated and treated by a team of sub-specialists who are at the cutting edge of their respective fields. At these large teaching hospitals is that consultations are available with Professors and leaders in their field by just walking a few steps down the hall.
You don't have to go all the way to the Mayo Clinic as there are many excellent teaching hospitals all across the country and I am sure that there is one near you.

Does this make sense to you?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned the top rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS

Related Neurology Questions